# SDR MALA110209

- Difficulty date: August 9, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,189 hours, 5,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 2 FWD INBD FITTING CORRODED.  R & R FWD INBD FITTING ON GALLEY 2 IAW CMM 25-34-12.
